IEEE - Institute of Electrical and Electronics Engineers, Inc. - A modal decomposition of the Hopf normal form coefficient

Author(s): F. Howell ; V. Venkatasubramanian
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2001
Volume: 46
Page Count: 4
Page(s): 1,080 - 1,083
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.935059
Regular:

The local stability of a nonlinear dynamical system at an equilibrium point with a pair of purely imaginary eigenvalues can be assessed through the computation of a cubic Hopf normal form... View More

Advertisement